MathSciNet Relay Station
MathSciNet bibliographic data
MR585243 65M15 (65N15)
Le Roux, Marie-Noëlle Méthodes multipas pour des équations paraboliques non linéaires. (French) Numer. Math. 35 (1980), no. 2, 143–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement